Illinois Journal of Mathematics

An analytic continuation for certain functions defined by Dirichlet series

R. D. Dixon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 13-20.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054778

Digital Object Identifier
doi:10.1215/ijm/1256054778

Mathematical Reviews number (MathSciNet)
MR0205949

Zentralblatt MATH identifier
0146.09901

Subjects
Primary: 10.43

Citation

Dixon, R. D. An analytic continuation for certain functions defined by Dirichlet series. Illinois J. Math. 11 (1967), no. 1, 13--20. doi:10.1215/ijm/1256054778. https://projecteuclid.org/euclid.ijm/1256054778


Export citation